Doubles limites ordonnées et théorèmes de minimax
Annales de l'Institut Fourier, Volume 24 (1974) no. 4, p. 181-188
The concept of “ordered double limits”, similar to the “interchangeable double limits” of Grothendieck, is introduced and used to prove a maximinimax theorem. By adding suitable convexity conditions, this leads to a minimax theorem. The results are used to provide an easy proof of a maxinimax theorem of Simons.
On introduit une variante des “doubles limites interchangeables” de Grothendieck, les “doubles limites ordonnées” et on en déduit un théorème de maximinimax. En introduisant des conditions de convexité convenables, on transforme celui-ci en un théorème de minimax. Ces résultats permettant de retrouver de façon simple un théorème de maximinimax de Simons.
@article{AIF_1974__24_4_181_0,
     author = {Wilde, Marc De},
     title = {Doubles limites ordonn\'ees et th\'eor\`emes de minimax},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {24},
     number = {4},
     year = {1974},
     pages = {181-188},
     doi = {10.5802/aif.537},
     mrnumber = {51 \#3876},
     zbl = {0289.49019},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1974__24_4_181_0}
}
Wilde, Marc De. Doubles limites ordonnées et théorèmes de minimax. Annales de l'Institut Fourier, Volume 24 (1974) no. 4, pp. 181-188. doi : 10.5802/aif.537. https://aif.centre-mersenne.org/item/AIF_1974__24_4_181_0/

[1] M. De Wilde, Pointwise compactness in spaces of functions and R. C. James theorem, Math. Ann., 208 (1974), 33-47. | MR 51 #8800 | Zbl 0274.46019

[2] K. Fan, Minimax theorems, Proc. Nat. Acad. Sc. USA, 39 (1953), 42-47. | MR 14,1109f | Zbl 0050.06501

[3] A. Grothendieck, Critères de compacité dans les espaces fonctionnels généraux, Am. J. Math., 74 (1952), 168-186. | MR 13,857e | Zbl 0046.11702

[4] H. König, Uber das von Neumannsche Minimax Theorem, Arch. Math., 19 (1968), 482-487. | MR 39 #1947 | Zbl 0179.21001

[5] S. Simons, Maximinimax, minimax and antiminimax theorems and a result of R. C. James, Pacific J. Math., 40 (1972), 709-718. | MR 47 #756 | Zbl 0237.46013